# SDR QXEA2013021200358

- Difficulty date: February 12, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Condition: Worn
- Location: Flap Carrage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 4 FLAP CARRIAGE INBD FWD UPPER LUG WORN FROM CONTACTING TOP OF FLAP TRACK BEAM.  REMOVED MATERIAL AT CHAFING AREA ON T/H NR 4 FLAP CARRIAGE, INBD FWD LUG IAW RD8/4-57-228, ISSUE 1, PAGE 3.  MEASURED INBD FWD UPPER LUG ON RT NR 4 FLAP CARRIAGE IAW RD8/4-57-228 SECT 1, PAGE 3, ISSUE 1 LUG MEASURES .003 WITHIN LIMITS.  VERIFIED AREA TO BE CRACK FREE REF NTM 51-00-06-910-801, PART 1, REV 7. ALODINE, AND PRIMED AFFECTED AREA. APPLIED TOP COAT IAW RD8/4-57-228 ISSUE 1. REMOVED APPROX .012" BY BLENDING IAW RD8/4-57-228 ISSUE 1 DATED OCT 27, 03. REMAINING THICKNESS AFTER REWORK OF .286" FOUND TO BE WITHIN LIMITS IAW SAME AND MINIMUM CLEARANCE .035" IS ACHIEVED THROUGHOUT FLAP TRAVEL. CONFIRMED AFFECTED AREA OF LUG CRACK FREE REF NTM 51-00-06-910-801 PT 1 REV 7. TREATED AND RESTORED SURFACE PROTECTION IAW RD8/4-57-228 ISSUE 1.
